MAUDE Adverse Event Report: HU-FRIEDY MFG. CO., LLC HU-FRIEDY MFG CO., LLC.; H6/H7 DE SCALER, EE2 #9 HANDLE

HU-FRIEDY MFG. CO., LLC HU-FRIEDY MFG CO., LLC.; H6/H7 DE SCALER, EE2 #9 HANDLE
Model Number SH6/79E2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Breakage due to crack in instrument.The observed cutting-edge dulling and lack of timely resharpening may have contributed to increased force applied during clinical use, further promoting crack propagation and eventual fracture.No evidence of manufacturing or material defect was identified.
 
Event or Problem Description
Customer reported that instrument broke and the patient stated they swallowed the tip/piece.Patient received an x-ray and the instrument piece was not visible on x-ray.

Brand Name
HU-FRIEDY MFG CO., LLC.
Common Device Name
H6/H7 DE SCALER, EE2 #9 HANDLE
Manufacturer (Section D)
HU-FRIEDY MFG. CO., LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO., LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n. rockwell st.
chicago, IL 60618
8472574500
MDR Report Key24903876
Report Number1416605-2026-00005
Device Sequence Number9195766
Product Code EMN
UDI-Device Identifier10889950028367
UDI-Public(01)10889950028367
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSH6/79E2
Device Catalogue NumberSH6/79E2
Device Lot Number0424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown